BibTeX record journals/tog/GandoinD02

download as .bib file

@article{DBLP:journals/tog/GandoinD02,
  author    = {Pierre{-}Marie Gandoin and
               Olivier Devillers},
  title     = {Progressive lossless compression of arbitrary simplicial complexes},
  journal   = {{ACM} Trans. Graph.},
  volume    = {21},
  number    = {3},
  pages     = {372--379},
  year      = {2002},
  url       = {http://doi.acm.org/10.1145/566654.566591},
  doi       = {10.1145/566654.566591},
  timestamp = {Tue, 25 Nov 2003 07:57:26 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tog/GandoinD02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}